just curious (tmi to follow)

Hello All, I have been lurking for a while, but decided to see if anyone could relate. On 11/9 I had a methotrexane shot to end an abnormal/ectopic pregnancy (5w3d). Since monday I have been having a foul smelling bright red bloody and mucous filled discharge, its quite a lot when I wipe but it isnt really seeping onto the pad. (I know its pretty gross). ALso been cramping pretty bad, almost feels like contrax...not that I would know what they feel like but the pain is pretty intense. Anyhow, I just wondered if anyone else has experienced something like this. I am just watiing to get this over with so I can get to an RE and have them check me out (it takes a lot to get referrals from military hospitals). This pg was unexpected as DH and I have been deemed IF for nearly 3 years....he was home for R&R from overseas. Needless to say this has opened a whole slew of opportunities for TTC when he returns for good..but to get back to the point...if I am not mistaken the real AF will show once HCG has zero'd out, correct? Thanks for any advice!
Answers:

I'm so sorry for your loss, Moser99! I agree with the pervious poster. You won't ovulate again - and get a normal cycle - until the levels are back down below 5. You might want to ask your doctor about the odor, though. I don't mean to scare you, but if it has a strong odor, you could have develped an infection. Hopefully, that's not the case, but I would have it checked out just to make sure... Good luck!


I think there is a lot of variation in peoples experience with this. You may bleed off and on but you won't have a normal cycle with the correct hormonal changes and ovulation until your hcg goes to negative. I think negative is anything less than 5. I had AF about 27-28 after hcg went negative, but mine had to be surgically removed because the shots didn't work for me. Best of luck to you..

See more answers here